# SDR YENA2024041600527

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Pilot Error
- Location: Tail Strike
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE/ AFT FUSELAGE (SECTIONS 17-19) / TAIL STRIKE DAMAGE – ADDITIONAL INSPECTIONS & TEMPORARY REPAIR FOR MX FERRY. (CONSIDERED A MAJOR REPAIR)
